# SDR AT0200040

- Difficulty date: March 26, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N847AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621228
- Part serial: PX0097
- Condition: Unserviceable
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND TAIL CONE EVACUATION SLIDE PRESSURE LOW.  REMOVED AND REPLACED EVACUATION SLIDE IAW DC9 MM 25-62.
